Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (783 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1986-10-31
A Variational Principle for Equations and Inequalities with Maximal Monotone OperatorsEckehard Krauss
Let be given a variational inequality with a monotone operator. We describe the set of solutions by a modified variational principle. This still remains valid if the operator is not a subdifferential of a convex function. It allows a physical interpretation and shows in which sense the monotonicity of the operator leads to "globally stable" solutions of the variational in equality.
No keywords available for this article.
Krauss Eckehard: A Variational Principle for Equations and Inequalities with Maximal Monotone Operators. Z. Anal. Anwend. 5 (1986), 431-436. doi: 10.4171/ZAA/211